# SDR GLBA2002202

- Difficulty date: December 15, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N249GL
- Make and model: Beech 1900D
- Aircraft serial: UE249
- Aircraft time: 13,807 hours, 17,519 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN, CABIN DOOR ANNUN ILLUM AFTER T/O.  CLEANED AND ADJUSTED DOOR SWITCH.
